MathSciNet Relay Station
MathSciNet bibliographic data
MR2532812 34B37 (34C25 47J30 47N20 58E05)
Zhou, Jianwen; Li, Yongkun Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects. Nonlinear Anal. 71 (2009), no. 7-8, 2856–2865.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement